Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive

Himmighoffen, H; Seifritz, E; Boeker, H (2011). Serotonin syndrome after discontinuation of olanzapine in a combined treatment with duloxetine - case report. Pharmacopsychiatry, 44(2):75-77.

Full text not available from this repository.

View at publisher


Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 22 Mar 2011
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, not refereed, further contribution
Communities & Collections:04 Faculty of Medicine > Psychiatric University Hospital Zurich > Clinic for Psychiatry, Psychotherapy, and Psychosomatics
DDC:610 Medicine & health
Language:English
Date:2011
Deposited On:22 Mar 2011 14:17
Last Modified:28 Nov 2013 01:31
Publisher:Thieme
ISSN:0176-3679
Publisher DOI:10.1055/s-0030-1268420
PubMed ID:21161885

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page